August  2019, 24(8): 4021-4030. doi: 10.3934/dcdsb.2019048

A remark on global solutions to random 3D vorticity equations for small initial data

a. 

Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

b. 

School of Science, Beijing Jiaotong University, Beijing 100044, China

c. 

Department of Mathematics, University of Bielefeld, D-33615 Bielefeld, Germany

d. 

Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

* Corresponding author

Received  March 2018 Revised  May 2018 Published  February 2019

Fund Project: Supported in part by NSFC (11671035, 11771037). Financial support by the DFG through the CRC 1283"Taming uncertainty and profiting from randomness and low regularity in analysis, stochastics and their applications" is acknowledged.

In this paper, we prove that the solution constructed in [2] satisfies the stochastic vorticity equations with the stochastic integration being understood in the sense of the integration of controlled rough path introduced in [8]. As a result, we obtain the existence and uniqueness of the global solutions to the stochastic vorticity equations in 3D case for the small initial data independent of time, which can be viewed as a stochastic version of the Kato-Fujita result (see [10]).

Citation: Michael Röckner, Rongchan Zhu, Xiangchan Zhu. A remark on global solutions to random 3D vorticity equations for small initial data. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4021-4030. doi: 10.3934/dcdsb.2019048
References:
[1]

H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, vol. 343 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.  Google Scholar

[2]

V. Barbu and M. Röckner, Global solutions to random 3D vorticity equations for small initial data, Journal of Differential Equations, 263 (2017), 5395-5411.  doi: 10.1016/j.jde.2017.06.020.  Google Scholar

[3]

R. Buckdahn, Linear Skorohod stochastic differential equations, Probab. Th. Rel. Fields, 90 (1991), 223-240.  doi: 10.1007/BF01192163.  Google Scholar

[4]

J.-Y. Chemin, Perfect Infompressible Fluids, Oxford Lecture Series in Mathematics and its applications, 14, Oxford Science Publications, 1998.  Google Scholar

[5] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 45 of Encyclopedia of mathematics and its applications, Cambridge University Press, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[6]

J. DiehlP. Friz and W. Stannat., Stochastic partial differential equations: A rough path view on weak solutions via Feynman-Kac, Ann. Fac. Sci. Toulouse Math. (6), 26 (2017), 911-947.  doi: 10.5802/afst.1556.  Google Scholar

[7]

P. Friz and M. Hairer, A Course on Rough Paths, Springer, 2014. doi: 10.1007/978-3-319-08332-2.  Google Scholar

[8]

M. Gubinelli, Controlling rough paths, J. Funct. Anal., 216 (2004), 86-140.  doi: 10.1016/j.jfa.2004.01.002.  Google Scholar

[9]

M. Gubinelli, P. Imkeller and N. Perkowski, Paracontrolled distributions and singular PDEs, Forum Math. Pi, 3 (2015), e6, 75 pp. doi: 10.1017/fmp.2015.2.  Google Scholar

[10]

T. Kato and H. Fujita, On the nonstationary Navier-Stokes system, Rend. Sem. mat. Univ. Padova, 32 (1962), 243-260.   Google Scholar

[11]

J. Mourrat and H. Weber, Global well-posedness of the dynamic $ \Phi^4 $ model in the plane, The Annals of Probability, 45 (2017), 2398-2476.  doi: 10.1214/16-AOP1116.  Google Scholar

[12]

D. Nualart, The Malliavin Calculus and Related Topics, Probability and Its Applications (New York), Springer-Verlag, Berlin, 1995. doi: 10.1007/978-1-4757-2437-0.  Google Scholar

show all references

References:
[1]

H. Bahouri, J.-Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, vol. 343 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.  Google Scholar

[2]

V. Barbu and M. Röckner, Global solutions to random 3D vorticity equations for small initial data, Journal of Differential Equations, 263 (2017), 5395-5411.  doi: 10.1016/j.jde.2017.06.020.  Google Scholar

[3]

R. Buckdahn, Linear Skorohod stochastic differential equations, Probab. Th. Rel. Fields, 90 (1991), 223-240.  doi: 10.1007/BF01192163.  Google Scholar

[4]

J.-Y. Chemin, Perfect Infompressible Fluids, Oxford Lecture Series in Mathematics and its applications, 14, Oxford Science Publications, 1998.  Google Scholar

[5] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 45 of Encyclopedia of mathematics and its applications, Cambridge University Press, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[6]

J. DiehlP. Friz and W. Stannat., Stochastic partial differential equations: A rough path view on weak solutions via Feynman-Kac, Ann. Fac. Sci. Toulouse Math. (6), 26 (2017), 911-947.  doi: 10.5802/afst.1556.  Google Scholar

[7]

P. Friz and M. Hairer, A Course on Rough Paths, Springer, 2014. doi: 10.1007/978-3-319-08332-2.  Google Scholar

[8]

M. Gubinelli, Controlling rough paths, J. Funct. Anal., 216 (2004), 86-140.  doi: 10.1016/j.jfa.2004.01.002.  Google Scholar

[9]

M. Gubinelli, P. Imkeller and N. Perkowski, Paracontrolled distributions and singular PDEs, Forum Math. Pi, 3 (2015), e6, 75 pp. doi: 10.1017/fmp.2015.2.  Google Scholar

[10]

T. Kato and H. Fujita, On the nonstationary Navier-Stokes system, Rend. Sem. mat. Univ. Padova, 32 (1962), 243-260.   Google Scholar

[11]

J. Mourrat and H. Weber, Global well-posedness of the dynamic $ \Phi^4 $ model in the plane, The Annals of Probability, 45 (2017), 2398-2476.  doi: 10.1214/16-AOP1116.  Google Scholar

[12]

D. Nualart, The Malliavin Calculus and Related Topics, Probability and Its Applications (New York), Springer-Verlag, Berlin, 1995. doi: 10.1007/978-1-4757-2437-0.  Google Scholar

[1]

Anna Anop, Robert Denk, Aleksandr Murach. Elliptic problems with rough boundary data in generalized Sobolev spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020286

[2]

Haruki Umakoshi. A semilinear heat equation with initial data in negative Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 745-767. doi: 10.3934/dcdss.2020365

[3]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[4]

Yue-Jun Peng, Shu Wang. Asymptotic expansions in two-fluid compressible Euler-Maxwell equations with small parameters. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 415-433. doi: 10.3934/dcds.2009.23.415

[5]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020398

[6]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[7]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[8]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[9]

Xuhui Peng, Rangrang Zhang. Approximations of stochastic 3D tamed Navier-Stokes equations. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5337-5365. doi: 10.3934/cpaa.2020241

[10]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[11]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[12]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[13]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[14]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[15]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[16]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[17]

Nicolas Dirr, Hubertus Grillmeier, Günther Grün. On stochastic porous-medium equations with critical-growth conservative multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020388

[18]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[19]

Chungang Shi, Wei Wang, Dafeng Chen. Weak time discretization for slow-fast stochastic reaction-diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021019

[20]

Pengyu Chen, Yongxiang Li, Xuping Zhang. Cauchy problem for stochastic non-autonomous evolution equations governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1531-1547. doi: 10.3934/dcdsb.2020171

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (73)
  • HTML views (315)
  • Cited by (1)

Other articles
by authors

[Back to Top]